MAUDE Adverse Event Report: COOPERSURGICAL, INC. LL100 MULTI TIP W/TC

COOPERSURGICAL, INC. LL100 MULTI TIP W/TC
Model Number 900629
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report forwarded by csi service & repairs team- item 900629 freeze valve is stuck in the open position.Follow-up stated, no patient involvement- item was being tested prior to use on a patient.Ref (b)(4).Ll100 multi tip w-tc 900629 e-complaint (b)(4).
 
Event or Problem Description
"freeze valve is stuck in the open position".900629 ll100 multi tip wtc e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples distribution history: this complaint unit was manufactured at csi on 9/25/2019 under wo (b)(4) and shipped on 10/16/2020.Manufacturing record review: dhr 273067 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint units' core valve was faulty.Root cause: the root cause for this complaint condition is being attributed to a faulty core valve, p/n 105519.The lot number associated with this item was noted to have recently been exhausted.Orders consist of 1000 pieces at a time indicating the occurrence is low.Corrective actions the unit was repaired, tested to specifications and returned to the customer.No additional action is required as the occurrence is considered low and the 2 year complaint review has not indicated another core valve failure.Coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.Was the complaint confirmed? yes.

Brand Name
LL100 MULTI TIP W/TC
Common Device Name
LL100 MULTI TIP W/TC
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10980613
Report Number1216677-2020-00291
Device Sequence Number3486858
Product Code GEH
UDI-Device Identifier00888937009866
UDI-Public888937009866
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K813024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900629
Device Catalogue Number900629
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown